Distributional and entire solutions of ordinary differential and functional differential equations.
Shah, S.M., Wiener, Joseph (1983)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Shah, S.M., Wiener, Joseph (1983)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Xiao-Min Li, Wen-Li Li, Hong-Xun Yi, Zhi-Tao Wen (2011)
Annales Polonici Mathematici
Similarity:
We deal with uniqueness of entire functions whose difference polynomials share a nonzero polynomial CM, which corresponds to Theorem 2 of I. Laine and C. C. Yang [Proc. Japan Acad. Ser. A 83 (2007), 148-151] and Theorem 1.2 of K. Liu and L. Z. Yang [Arch. Math. 92 (2009), 270-278]. We also deal with uniqueness of entire functions whose difference polynomials share a meromorphic function of a smaller order, improving Theorem 5 of J. L. Zhang [J. Math. Anal. Appl. 367 (2010), 401-408],...
Alexander Abian (1976)
Archivum Mathematicum
Similarity:
Feng Lü, Junfeng Xu (2012)
Annales Polonici Mathematici
Similarity:
Applying the normal family theory and the theory of complex differential equations, we obtain a uniqueness theorem for entire functions that share a function with their first and second derivative, which generalizes several related results of G. Jank, E. Mues & L. Volkmann (1986), C. M. Chang & M. L. Fang (2002) and I. Lahiri & G. K. Ghosh (2009).
Indrajit Lahiri, Gautam Kumar Ghosh (2009)
Annales Polonici Mathematici
Similarity:
We study the uniqueness of entire functions which share a value or a function with their first and second derivatives.
Q. I. Rahman (1965)
Annales Polonici Mathematici
Similarity:
Sheng Li, Zongsheng Gao, Jilong Zhang (2012)
Annales Polonici Mathematici
Similarity:
We investigate the uniqueness of entire functions sharing values or small functions with their derivatives. One of our results gives a necessary condition on the Nevanlinna deficiency of the entire function f sharing one nonzero finite value CM with its derivative f'. Some applications of this result are provided. Finally, we prove some further results on small function sharing.
I.N. Baker, L.S.O. Liverpool (1984)
Aequationes mathematicae
Similarity:
Jan Ježek (1989)
Kybernetika
Similarity:
Fricke, G.H., Roy, Ranjan, Shah, S.M. (1981)
International Journal of Mathematics and Mathematical Sciences
Similarity:
P. K. Kamthan, P. K. Jain (1969)
Annales Polonici Mathematici
Similarity:
Małgorzata Downarowicz, Adam Janik (1985)
Annales Polonici Mathematici
Similarity: